I am a fifty six years old male with diabetes diagnosed one year back. I am on the drug Glimestar M1 and Amolopin 5 mg ( for Blood Pressure ). I wanted to know the side effects of these drugs in the long run
Not everyone who takes metformin and glimepride will experience side effects.the most common metformin side effects include:Diarrhea Indigestion Abdominal discomfort Headache yellowing eyes or skin, stomach/abdominal pain, dark urine, unusual tiredness or weakness, easy bleeding or bruising, signs of infection (e.g., fever, persistent sore throat), mental/mood changes, unusual or sudden weight gain, seizures,decrease in normal sugar level.
you should not worry about side effects but let it do ur doctor.
but u should go for basic investigation at 8 to 12 months interval.
uncontoll dm and hypertension is more dangerous than drug side effects .
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a 56 years old male and have been diagnosed with diabetes just a year ago and since then I have been prescribed Glimestar M1 and Amolopin 5mg ( for blood pressure ). I just wanted to know the side effects of the said drugs in the long run. Almost every day by late evening I feel my stomach full and a feeling of indigestion and dont feel like eating hence I skip my dinner everyday. Is it due to the tablets. Please advise.
I am Type 2 Diabetes . I have been asked to take the following tablet early morning before taking food. Only one tablet a day. What do you think is my stage in Diabetes. Glimestar M1 Unit 1mg/500mg Manufacturer Discovery (Mankind Pharmaceuticals Pvt. Ltd.) Generic Name - Glimepiride Combination of Generics - Glimepiride, Metformin
We recently detected high sugar level for my mom (52 yrs). Local doctor prescribed her to take Glimestar M1 (One per day in the morning) and Metatime 500 (One per day in the evening). After 3 months of these medicines her sugar level is come to normal. Local doctor prescribed these two medicines to her for lifetime. Please tell me if this is the correct medicine and dosage. Thanks
i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be
dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .
Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?
I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment. Thanking you in anticipation Your's faithfully SHIRISH ANDHARI
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...